# SDR UIEA200500011

- Difficulty date: February 22, 2005
- Submitted: March 3, 2005
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Actuator
- Part number: MA11A1194
- Condition: Failed
- Location: Nr 2 Crossfeed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, NR 2 CROSSFEED VALVE DOES NOT OPEN.  TRANSITION BLUE LIGHT STAYS ON.  REMOVED AND REPLACED NR 2 CROSSFEED VALVE ACTUATOR IAW MM 28-22-02.  OPS CHECK SATISFACTORILY S/N OFF 90060.  (M)
